# SDR DHL2008765011

- Difficulty date: January 21, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RIGHT WHEEL WELL SUPPORT STRUCTURE HAS CRACK AT BS 880 RBL 26.  REMOVED SUPPORT STRUCTURE AT RIGHT WHEEL WELL BS 880 RBL 26 IAW SRM 51-30-2.  FABRICATED NEW SUPPORT STRUCTURE AT RIGHT WHEEL WELL BS 880 RBL 26 IAW SRM 53-10-2 FIG 4 AND 51-10-3.  DRILLED HOLES ON NEW SUPPORT STRUCTURE IAW SRM 51-305.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.  INSTALLED NEW SUPPORT STRUCTURE IAW SRM 51-30-2.
